MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 71453121
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to implant loosening.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, the only documents received were implant information and chart sticks.However, no other clinical supporting documents were provided to conduct a thorough analysis of the reported issue.No medical assessment can be rendered.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LGN CR HIGH FLEX XLPE SZ 5-6 9MM
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7490351
Report Number1020279-2018-00887
Device Sequence Number1513237
Product Code JWH
UDI-Device Identifier00885556033982
UDI-Public00885556033982
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2024
Device Catalogue Number71453121
Device Lot Number14KM03682
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;